2019年论文|
当前位置:首页 > 科研 > 学术论文 > 2019年论文
2019年教师发表论文
发表时间:2019-07-03 阅读次数:820次
  1. Chen, Wenbin; Wang, Xiaoming; Yang, Yue; 等, A second order bdf numerical scheme with variable steps for the cahn-hilliard equation, Siam Journal On Numerical Analysi, 2019, vol.57, no.1, 495-525.
  2. Chen, Wenbin; Feng, Wenqiang; Liu, Yuan; 等, A second order energy stable scheme for the cahn-hilliard-hele-shaw equations, Discrete And Continuous Dynamical Systems-Series B, 2019, vol.24, no.1, 149-182.
  3. Xu, Wei; Huang, Ziping; Han, Weimin; Chen, Wenbin; Wang, Cheng, Numerical analysis of history-dependent hemivariational inequalities and applications to viscoelastic contact problems with normal penetration, Computers & Mathematics With Applications, 2019, vol.77, no.10, 2596-2607.
  4. Xu, Wei; Huang, Ziping; Han, Weimin; Chen, Wenbin, Wang, Cheng, Numerical analysis of history-dependent variational-hemivariational inequalities with applications in contact mechanics, Journal of Computational and Applied Mathematics, 2019, vol.351, 364-377.
  5. Chen, Xiaoman; Jiang, Baojie; Zhou, Anyi, Smooth subalgebras of the Roe algebra, Journal of Topology and Analysis, 2019, vol.11, no.1, 119-133.
  6. Chong, Tian; Dong, Yuxin; Ren, Yibin; 等, On harmonic and pseudoharmonic maps from pseudo-hermitian manifolds, Nagoya Mathematical Journal, 2019,   vol.234, 170-210.
  7. Chong, Tian; Dong, Yuxin; Lin, Hezi; 等, Rigidity theorems of complete kahler-einstein manifolds and complex space forms, ACTA Mathematica Scientia, 2019, vol.39, no.2, 339-356.
  8. Du, Kai; Peng, Rui; Sun, Ningkui, The role of protection zone on species spreading governed by a reaction-diffusion model with strong Allee effect, Journal of Differential Equations, 2019, vol.266, no.11, 7327-7356.
  9. Du, Kai; Liu, Jiakun, On the cauchy problem for stochastic parabolic equations in holder spaces, Transactions Of The American Mathematical Society, 2019, vol.371, no.4, 2634-2664.
  10. Zhao, Peng; Fan, Engui; Temuerchaolu, Quasiperiodic solutions of the heisenberg ferromagnet hierarchy, Journal of Differential Equations, 2019, vol.26, no.3, 468-482.
  11. Chen, Min; Chen, Yang; Fan, En-Gui, Critical edge behavior in the perturbed Laguerre unitary ensemble and the Painleve V transcendent, Journal of Mathematical Analysis And Applications, 2019, vol.474, no.1, 572-611.
  12. Dai, Jialiang; Fan, Engui, Whitham hierarchy and generalized picard-fuchs operators in the n=2 susy yang-mills theory for classical gauge groups, Theoretical and Mathematical Physics, 2019, vol.198, no.3, 317-330.
  13. He, Feng-Jing; Fan, En-Gui; Xu, Jian, Long-Time asymptotics for the nonlocal mkdv equation, Communications in Theoretical Physics, 2019, vol.71, no. 5, 475-488.
  14. Fu, Jixiang; Xiao, Jian, Teissier's problem on the proportionality of big and nef classes over a compact Kahler manifold, Algebraic Geometry, 2019, vol.6, no.2, 177-185.
  15. Hua, Bobo, Liouville theorem for bounded harmonic functions on manifolds and graphs satisfying non-negative curvature dimension condition, Calculus Of Variations and Partial Differential Equations, 2019, vol.58, no.2.
  16. Hua, Bobo; Su, Yanhui, The set of vertices with positive curvature in a planar graph with nonnegative curvature, Advances In Mathematics, 2019, vol.343, 789-820.
  17. Chen, Haodi; Huang, Genggeng, Existence and regularity of the solutions of some singular Monge-Ampere equations, Journal of Differential Equations, 2019, vol.267, no. 2, 866-878.
  18. Chen, Haodi; Huang, Genggeng; Wang, Xu-Jia, Convergence rate estimates for aleksandrov's solution to the monge-ampere equation, Siam Journal On Numerical Analysis, 2019, vol.57, no.1, 173-191.
  19. Huang, Genggeng, Uniqueness of least energy solutions for Monge-Ampere functional, Calculus Of Variations And Partial Differential Equations, 2019, vol.58, no.2.
  20. Cheng, Ze; Huang, Genggeng, A liouville theorem for the subcritical lane-emden system, Discrete and Continuous Dynamical Systems, 2019, vol.39, no.3, 1359-1377.
  21. Ji, Qingchun; Yan, Qiming; Yu, Guangsheng, Holomorphic curves into algebraic varieties intersecting divisors in subgeneral position, Mathematische Annalen, 2019, vol.373, no.3-4, 1457-1483.
  22. Korobkov, Mikhail, V; Pileckas, Konstantin; Russo, Remigio, On Convergence of Arbitrary D-Solution of Steady Navier-Stokes System in 2D Exterior Domains, Archive For Rational Mechanics And Analysis, 2019, vol.233, no.1, 385-407.
  23. Ferone, Adele; Korobkov, Mikhail, V; Roviello, Alba, On the luzin n-property and the uncertainty principle for sobolev mappings, ANALYSIS & PDE, 2019, vol.12, no.5, 1149-1175.
  24. Han, Bin; Lei, Zhen; Li, Dong; 等, Sharp one component regularity for navier-stokes, archive for rational mechanics and analysis, 2019, vol.231, no.2, 939-970.
  25. Liang, Zhenguo; Wang, Zhiguo, Reducibility of quantum harmonic oscillator on R-d with differential and quasi-periodic in time potential, Journal of Differential Equations, 2019, vol.267, no.5, 3355-3395.
  26. Li, Hong-Quan; Zhang, Ye, Revisiting the heat kernel on isotropic and nonisotropic Heisenberg groups, Communications In Partial Differential Equations, 2019, vol.44, no.6, 467-503.
  27. Duong, Xuan Thinh; Li, Hong-Quan; Li, Ji; 等, Lower bound of Riesz transform kernels and commutator theorems on stratified nilpotent Lie groups, Journal De Mathematiques Pures Et Appliquees, 2019, vol.124, 273-299.
  28. Wang, Yue; Leugering, Guenter; Li, Tatsien, Exact boundary controllability and its applications for a coupled system of quasilinear wave equations with dynamical boundary conditions, Nonlinear Analysis-Real World Applications, 2019, vol.49, 71-89.
  29. Li, Tatsien; Yu, Lei, Local exact one-sided boundary null controllability of entropy solutions to a class of hyperbolic systems of balance laws, Siam Journal On Control And Optimization, 2019, vol.57, no.1, 610-632.
  30. Zhu, Qunxi; Lin, Wei, Stabilizing Boolean networks by optimal event-triggered feedback control, Systems & Control Letters, 2019, vol.126, 40-47.
  31. Pan, Chiyu; Jiang, Yuanren; Zhu, Qunxi; Lin, Wei, Emergent dynamics of coordinated cells with time delays in a tissue, CHAOS, 2019, vol.29, no.3.
  32. Lan, Kunquan; Lin, Wei, Systems of elliptic boundary value problems and applications to competition models, Applied Mathematics Letters.
  33. Lan, Kunquan; Lin, Wei, Lyapunov type inequalities for hammerstein integral equations and applications to population dynamics, Discrete And Continuous Dynamical Systems-Series B, 2019, vol.24, no.4, 1943-1960.
  34. Wang, Sicheng; Huang, Sixun; Lu, Shuai; 等, 3-D Ionospheric tomography using model function in the modified l-curve method, IEEE Transactions On Geoscience And Remote Sensing, 2019, vol.57, no.6, 3135-3147.
  35. Niu, Pingping; Lu, Shuai; Cheng, Jin, On periodic parameter identification in stochastic differential equations, Inverse Problems And Imaging, 2019, vol.13, no.3, 513-543.
  36. Hoemberg, Dietmar; Lu, Shuai; Yamamoto, Masahiro, Uniqueness for an inverse problem for a nonlinear parabolic system with an integral term by one-point Dirichlet data, Journal of Differential Equations, 2019, vol.266, no.11, 7525-7544.
  37. Lin, Zongzong; Lu, Wenlian; Chen, Tianping, eta (t)-consensus of multi-agent systems with directed graphs via event-triggered principles, NEUROCOMPUTING, 2019, vol.339, 1-9.
  38. Han, Yujuan; Lu, Wenlian; Chen, Tianping; 等, Optimizing Pinned Nodes to Maximize the Convergence Rate of Multiagent Systems with Digraph Topologies, Complexity, 2019.
  39. Qiu, Weiyuan; Yang, Fei; Zeng, Jinsong, Quasisymmetric geometry of Sierpinski carpet Julia sets, Fundamenta Mathematicae, 2019, vol.244, no.1, 73-107.
  40. Guo, Zheng-Chu; Lin, Shao-Bo; Shi, Lei, Distributed learning with multi-penalty regularization, Applied and Computational Harmonic Analysis, 2019, vol.46, no.3, 478-499.
  41. Huang, Xiaolin; Yang, Haiyan; Huang, Yixing; Shi, Lei; He, Fan; Maier, Andreas; Yan, Ming, Robust mixed one-bit compressive sensing, SIGNAL PROCESSING, 2019, vol.162, 161-168.
  42. Wang, Min; Su, Yangfeng, A further analysis of backward error in polynomial deflation, Bit Numerical Mathematics, 2019, vol.59, no.1, 271-297.
  43. Qiu, Renzhi; Tang, Shanjian, The cauchy problem of backward stochastic super-parabolic equations with quadratic growth, Probability Uncertainty and Quantitative Risk, 2019, vol.4.
  44. Hu, Ying; Tang, Shanjian, Mixed deterministic and random optimal control of linear stochastic systems with quadratic costs, Probability Uncertainty And Quantitative Risk, 2019, vol.4, 文献号: UNSP 1.
  45. Tian, Xueting; Wang, Shirou; Wang, Xiaodong, INtermediate lyapunov exponents for systems with periodic orbit gluing property, Discrete And Continuous Dynamical Systems, 2019, vol.39, no.2, 1019-1032.
  46. Ding, Jie; Wang, Jun; Ye, Zhuan, Fast growth entire functions whose escaping set has hausdorff dimension two, Chinese Annals of Mathematics Series B, 2019, vol.40, no.4, 481-494.
  47. Upmeier, Harald; Wang, Kai; Zhang, Genkai, Holomorphic isometries from the unit ball into symmetric domains, International Mathematics Research Notices, 2019, no.1, 55-89.
  48. Wang, Libin; Wang, Youren, An Inverse Piston Problem with small bv initial data, acta applicandae mathematicae, 2019, vol.160, no.1, 35-52.
  49. Li, Chunhe; Miao, Pengzi; Wang, Zhizhang, Uniqueness of isometric immersions with the same mean curvature, Journal Of Functional Analysis, 2019, vol.276, no.9, 2831-2855.
  50. Wang, Xuezhong; Che, Maolin; Wei, Yimin, Neural networks based approach solving multi-linear systems with M-tensors, Neurocomputing, 2019, vol.351, 33-42.
  51. Li, Zi-Cai; Wei, Yimin; Chen, Yunkun; 等, The method of fundamental solutions for the Helmholtz equation, Applied Numerical Mathematics, 2019, vol.135, 510-536.
  52. Xie, Pengpeng; Xiang, Hua; Wei, Yimin, Randomized algorithms for total least squares problems, Numerical Linear Algebra With Applications, 2019, vol.26, no.1.
  53. Che, Maolin; Wei, Yimin, Randomized algorithms for the approximations of Tucker and the tensor train decompositions, Advances In Computational Mathematics, 2019, vol.45, no.1, 395-428.
  54. Li, Chaoqian; Cvetkovic, Ljiljana; Wei, Yimin; 等, An infinity norm bound for the inverse of Dashnic-Zusmanovich type matrices with applications, Linear Algebra And Its Applications, 2019, vol.565, 99-122.
  55. Che, Maolin; Qi, Liqun; Wei, Yimin, Stochastic R0 tensors to stochastic tensor complementarity problems, Optimization Letters, 2019, vol.13, no.2, 261-279.
  56. Liu, Chun; Wu, Hao, An energetic variational approach for the cahn-hilliard equation with dynamic boundary condition: Model derivation and mathematical analysis, Archive for Rational Mechanics and Analysis, 2019, vol.233, no.1, 167-247.
  57. Wu, Hao; Xu, Xiang; Zarnescu, Arghir, Dynamics and flow effects in the beris-edwards system modeling nematic liquid crystals, Archive For Rational Mechanics And Analysis, 2019, vol.231, no.2, 1217-1267.
  58. Luo, Juan; Wang, Shengqiang; Wu, Quanshui, Frobenius poisson algebras, frontiers of mathematics in china, 2019, vol.14, no.2, 395-420.
  59. Sun, Xingping; Wu, Zongmin, Chebyshev type inequality for stochastic bernstein polynomials, Proceedings Of The American Mathematical Society, 2019, vol.147, no.2, 671-679.
  60. Wu, Zongmin; Zhang, Ran, Learning physics by data for the motion of a sphere falling in a non-Newtonian fluid, Communications In Nonlinear Science And Numerical Simulation, 2019, vol.67, 577-593.
  61. Jin, Kun-Peng; Liang, Jin; Xiao, Ti-Jun, Asymptotic behavior for coupled systems of second order abstract evolution equations with one infinite memory, Journal of Mathematical Analysis And Applications, 2019, vol.475, no.1, 554-575.
  62. Jin, Kun-Peng; Liang, Jin; Xiao, Ti-Jun, Uniform stability of semilinear wave equations with arbitrary local memory effects versus frictional dampings, Journal of Differential Equations, 2019, vol.266, no.11, 7230-7263.
  63. Mach, Patryk; Wang, Yaohua; Xie, Naqing, Construction of vacuum initial data by the conformally covariant split system, Class. Quantum Grav. 36(2019)145001.
  64. Zeng, Ailing; Xue, Jungong, Multilevel monte carlo method for path-dependent barrier interest rate derivatives, Siam Journal On Financial Mathematics, 2019, vol.10, no.1, 214-242.
  65. Wang, Ya-Nan; Yan, Jun, A variational principle for contact Hamiltonian systems, Journal of Differential Equations, 2019, vol.267, no.7, 4047-4088.
  66. Wang, Kaizhi; Wang, Lin; Yan, Jun, Aubry-Mather Theory for Contact Hamiltonian Systems, Communications In Mathematical Physics, 2019, vol.366, no.3, 981-1023.
  67. Wang, Kaizhi; Wang, Lin; Yan, Jun, Variational principle for contact Hamiltonian systems and its applications, Journal De Mathematiques Pures et Appliquees, 2019, vol.123, 167-200.
  68. Song, Liqiang; Yang, Wei Hong, A Block lanczos method for the extended trust-region subproblem, Siam Journal On Optimization, 2019, vol.29, no.1, 571-594.
  69. Song, Liqiang; Yang, Wei Hong, A block lanczos method for the cdt subproblem, Journal Of Computational Mathematics, 2019, vol.37, no.2, 240-260.
  70. Sun, Wenjie; Ying, Jiangang, Intrinsic metric and one-dimensional diffusions, Statistics & Probability Letters, 2019, vol.150, 146-151.
  71. Li, Liping; Ying, Jiangang, On symmetric linear diffusions, Transactions Of The American Mathematical Society, 2019, vol.371, no.8, 5841-5874.
  72. Lyu, Ting; Ying, Zhiliang; Zhang, Hong, A new semiparametric transformation approach to disease diagnosis with multiple biomarkers, Statistics In Medicine, 2019, vol.38, no.8, 1386-1398.
  73. Shen, Jianhua; Chen, Lu; Yuan, Xiaoping, Lagrange stability for impulsive Duffing equations, Journal of Differential Equations, 2019, vol.266, no.11, 6924-6962.
  74. Downarowicz, Tomasz; Huczek, Dawid; Zhang, Guohua, Tilings of amenable groups, Journal Fur Die Reine Und Angewandte Mathematik, 2019, vol.747, 277-298.
  75. Huang, Wen; Wang, Zhiren; Zhang, Guohua, Mobius disjointness for topological models of ergodic systems with discrete spectrum, Journal of Modern Dynamics, 2019, vol.14, 277-290.
  76. Song, Jian; Song, Xiaoming; Zhang, Qi, Nonlinear feynman-kac formulas for stochastic partial differential equations with space-time noise, Siam Journal On Mathematical Analysis, 2019, vol.51, no.2, 955-990.
  77. Zhang, Yongqian; Zhao, Qin, Initial boundary value problem for nonlinear Dirac equation of Gross-Neveu type in 1+1 dimensions, Journal of Mathematical Analysis And Applications, 2019, vol.477, no.1, 708-733.
  78. Zhang, Yongqian; Zhao, Qin, Large Time behavior of solution to nonlinear dirac equation in 1+1 dimensions, ACTA Mathematica Scientia, 2019, vol.39, no.2, 597-606.
  79. Xu, Xining; Zhang, Yunxin, Theoretical Model of transcription based on torsional mechanics of dna template, Journal Of Statistical Physics, 2019, vol.174, no.6, 1316-1326.
  80. Sun, Yongzheng; Li, Wang; Shi, Hongjun; Zhao, Donghua, Azaele, Sandro, Finite-time and fixed-time consensus of multiagent networks with pinning control and noise perturbation, Siam Journal on Applied Mathematics, 2019, vol.79, no.1, 111-130.
  81. Lai, Ning-An; Zhou, Yi, The sharp lifespan estimate for semilinear damped wave equation with Fujita critical power in higher dimensions, Journal De Mathematiques Pures Et Appliquees, 2019, vol.123, 229-243.
  82. Zhou, Yi; Zhu, Yi, Global solutions of 3d partially damped euler-poisson two-fluid system, Communications In Mathematical Sciences, 2019, vol.17, no.1, 1-32.

 

Copyright © |2012 复旦大学数学科学学院版权所有 沪ICP备042465  

电话:+86(21)65642341 传真:+86(21)65646073